Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/16226
Title: Mathematical models of chemical reactions illustrating Hopf bifurcations and oscillatory behaviour: A. The Belousov-Zhabotinski reaction. B. An enzyme-catalysed reaction known as the S-A system
Contributor(s): Wilkes, Bernard W (author)
Conferred Date: 1996
Copyright Date: 1995
Open Access: Yes
Handle Link: https://hdl.handle.net/1959.11/16226
Abstract: This thesis gives a detailed and much expanded account of the following two papers, filling in details of the proofs, and using Maple for numerical work: Hastings, S.P. and Murray, J.D. 1975. 'The Existence of Oscillatory Solutions in the Field-Noyes Model for the Belousov-Zhabotinski Reactions', SIAM Journal of Applied Mathematics, 28(3), pp. 678-688. Hassard, B. and Jiang, K. 1992. 'Unfolding a Point of Degenerate Hopf Bifurcation in an Enzyme-catalyzed Reaction Model', SIAM Journal of Mathematical Analysis, 23(5), pp. 1291-1304. Two different chemical reactions, each of which are modelled by systems of ordinary differential equations, are examined to show that Hopf bifurcations occur at certain parameter values, giving rise to periodic solutions.
Publication Type: Thesis Masters Research
Rights Statement: Copyright 1995 - Bernard W Wilkes
HERDC Category Description: T1 Thesis - Masters Degree by Research
Statistics to Oct 2018: Visitors: 146
Views: 143
Downloads: 9
Appears in Collections:Thesis Masters Research

Files in This Item:
7 files
File Description SizeFormat 
open/SOURCE03.pdfThesis, part 12.01 MBAdobe PDF
Download Adobe
View/Open
open/SOURCE02.pdfAbstract419.51 kBAdobe PDF
Download Adobe
View/Open
open/SOURCE04.pdfThesis, part 22.15 MBAdobe PDF
Download Adobe
View/Open
Show full item record

Page view(s)

124
checked on Mar 4, 2019

Download(s)

24
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.